# SDR CALA2024021400419

- Difficulty date: February 6, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N47280
- Make and model: Boeing 737-8
- Aircraft serial: 64614
- Aircraft time: 3,391 hours, 1,242 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Rudder Pedal
- Part number: 141A79018
- Condition: Tight
- Location: Nose Wheel Well
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS WERE LOCKED OUT IN NEUTRAL POSITION SPOKE TO CREW AND CONFIRMED BOTH PILOTS AND F/O SIDE RUDDER PEDALS WERE VERY HHRD TO MOVE AND THEY NEEDED TO APPLY ALOT OF FORCE TO FREE UP PEDALS. REMOVED LEFT NOSE WHEEL WELL CEILING PANEL ASSEMBLY # 14A7901-7 FOR INSPECTION ASSEMBLY # 141A790-7.   REMOVED RIGHT NOSE WHEEL WELL CEILING PANEL ASSEMBLY # 141A7901-8 FOR INSPECTION PERFORMED RUDDER PEDAL DO NOT MOVE FREELY (CAPTAINS) FAULT ISOLATION  FIM TASK 27-21 TASK 813 : STEPS (D1-D3) UP TO STEP (D4) AS PER FIM TASK 27-21 TASK 813 COMPLETED STEP (D-4). STEP (D-5) TO COMPLETION REQUIRED.  COMPLIED WITH VISUAL INSPECTION OF RUDDER AFT QUADRANT AS PER FIM TASK 27-21 TASK 813 STEP (D-4) NO DISCREPANCIES NOTED.  LEAK CK''S GOOD PER MM 53-14-01.
